# SDR SWIA201438665

- Difficulty date: June 28, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP INBD ROLLER FITTING CHAFED FROM CONTACT WITH THE WING T/E ALIGNMENT FITTING.  C-CHECK, BLENDED DAMAGED AREA, IAW REO.
